Nurofen 342mg Ibuprofen Lysine Caplets, 12 Count, Strong Headache And Migraine Painkillers, Effective For Fast Relief

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Nurofen Migraine Pain provides relief from headache and migraine pain.Each Caplet Contains: Ibuprofen Lysine 342mg (Equivalent To Ibuprofen 200mg),see Leaflet For Full List Ingredients Each caplet contains: Ibuprofen Lysine 342mg (equivalent to Ibuprofen 200mg), See leaflet for full list Directions DOSAGE: Adults, the elderly and children 12 years and older: Take 1 or 2 tablets with water, then if necessary, take 1 or 2 tablets every 4 hours. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years. If symptoms persist or worsen, or if new symptoms occur, consult your doctor or pharmacist. DO NOT TAKE: If you have or have ever had a stomach ulcer, or If you are allergic to any of the ingredients, ibuprofen, aspirin or any other non-steroidal anti-inflammtory drugs (NSAIDS). Consult your doctor if you are pregnant, asthmatic or are taking any other medical treatment. WARNING: Do not exceed the stated dose. Safety Warning KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN. Do not store above 30ÂșC. Store in the original container. Manufacturer Contact Information Reckitt Benckiser Healthcare (UK) Ltd, Slough, SL1 4AQ.

Key Features

This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.

Adults and children from 12 years

Effective pain relief

Relieves: headaches and migraines

Provides rapid, effective relief form migraine and headache pain

Targeted rapid relief

Contains a form of Ibuprofen which breaks down easily in the body

Product Details

Brand
Nurofen
Model
2837331
Colour
Other
Size
12 Count (pack Of 1)
Format
Personal Care
Domain
Amazon UK
Release Date
05 August 2008
Listed Since
05 August 2008
Nurofen 342mg Ibuprofen Lysine Caplets, 12 Count, Strong Headache And Migraine Painkillers, Effective For Fast Relief

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon